# SDR HEEA955952

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Loose Bearing
- Location: Servo
- Part time: 13,774 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOOSE BEARING AND LEAKING AT WEEP HOLE AND CAP.
